Linear-quadratic stochastic pursuit-evasion games

Arunabha Bagchi, Geert Jan Olsder

    Research output: Contribution to journalArticleAcademic

    18 Citations (Scopus)
    151 Downloads (Pure)

    Abstract

    A linear-quadratic differential game in which the system state is affected by disturbance and both players have access to different measurements is solved. The problem is first converted to an optimization problem in infinite-dimensional state space and then solved using standard techniques. For convenience, “L2-white noise” instead of “Wiener process” setup is used.
    Original languageUndefined
    Pages (from-to)95-123
    JournalApplied mathematics and optimization
    Volume7
    Issue number19
    DOIs
    Publication statusPublished - 1981

    Keywords

    • IR-85781

    Cite this